# SDR AALA202210035967

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 79,337 hours, 31,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 9 ABC HAS BROKEN WIRES TO EMERGENCY LIGHT ASSEMBLY FOR AISLE PATH LIGHTING. MAINTENANCE REPLACED EMERGENCY LIGHT WIRE HARNESS AT SEAT ROW 9 ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
